Man I don't know much about the methadone, but from what I've heard, that sounds like a handful. I'm not gonna give any advice except that clonadine has helped me in the past with oxy ct.
There are a few people here with knowledge about methadone. I would definitely keep bumping this post until someone comes along that can help you. It really sounds like you can use some help.
Good luck and peace...
We have some members who have come off methadone and i am sure they will see this. Keep checking back.
I'm on day 13 off methadone. I went down from 100 mgs to 10 within a month and then went c/t. To be honest it was very hard for the first 3 to 5 days. Its still tough, unfortunately it creeps up out of now where and you actually feel like you're starting all over again. I'm not sure about the quick detox places, I hear you still go through withdrawals. I can tell you that after you endure the first week or so, it starts feeling amazing not to have to rely on a pill to live life. It really is worth the agony. Good luck
I am Bumping This Up for you In Hopes that maybe WEAVER will see this.
I wish I had some advice but I have no first hand knowledge of methodone
Try Looking in the health pages at the bottom . I would say make sure you have immodium for stomach issues and plenty of water and gatoraid stay hydrated and maybe a vitamin supplement and Hylands restless leg .
Good Luck to you and Congrats on getting off methodone I am sending you positive support and Bumping this up for you so other members that are better qualified to help you :)
HI I came off 150mg with a 6 yr ride wile on it this is nothing to mess with methadone is a powerful drug it would be best if done slowly taking a 3 n 1 vitamin calcium magnesium zinc..... take 4 in the morning 4 with dinner will help it takes around 3 days for the vitamans to work recovery can take a wile but it is so so worth it this is very doable with the positive attitude and some perseverance you can break free of this stuff keep posting for support good luck and God Bless.......Gnarly
You are in my prayers as I know nothing about this.... it looks like Gnarly_1 does so i would keep her close....good luck ~
Thanx so much for the replies n support. I'm really glad I ran into this site. Everything happens for a reason n the Lord always gives us the tools. Its what we do w/ them n Im greatful for this. I will stay in touch!!
Hey bro thanx for the reply. So u ct @ 10mgs? Did u sleep @ all? After the wk are u able to do chores? Do u think after 2 days is safe to have my kid around? Her mom doesnt have a sitter so its looking like she'll b here. Again thanx for ur reply n support.
Hey gnarly, thanx for the reply. Do u think cause Im @ a high dose the wd will last longer? N have u heard of that Withdrawl ease? N does it work? Thanx again!
hi check out the health pages on the bottom right of this page. there is alot of good info. there. the withdrawal ease is nothing more than the vitamins listed under the thomas recipe and the amino acid protocol. you will find both of this under the health pages.
have you stopped taking the methadone already?
yes clonidine is a blood pressure medication that does help with opiate w/d. stay close to the forum for support and encouragement.
Tomoro will b my last day. Thanx for the info It means alot!!
I wish you well with this but I'm very concerned for you. You're on a huge dose and there is just no way you'll feel good in two days...have you checked every avenue of assistance? I wish you would look into some support from your physician to begin with...
Stay in touch!
YIKES! You are coming off 200mgs cold turkey! Wow, you are brave. I think you have a great attitude and mindset, but I believe you will be pretty miserable for a while. That is a large dose to CT from. I know others have done it successfully but with methadone slow is best. I was at 130mgs a couple years ago and have been tapering ever since. I am now down to 7mgs going down 1mg every 10-14 days. I will be tapering right down to 0mgs before I get off, I am too afraid of withdrawals. One thing about going cold turkey is that you get it done all at once, the only thing is that your symptoms will be more harsh and likely last a lot longer. I would listen to Gnarly_1, he is the expert resident on methadone. In any case I wish you the best of luck and please keep posting for support and let us know how you are faring. Good luck!
hi congrats im ponco nick name on here. anyways im wondering i was at 80mgs im at 71mgs. now. the clinic is detoxing me 2 mgs. a week. i want to detox 5mgs a week. do you think i would feel withdrawls? thank you.
HI its ponco im so sorry you have to go threw this crap. well my folks are paying for my clinic. but now there going to stop. im out of work, no income out here in the state of il. its 60.00 per week. my folks cant pay for it anymore. i have 4 weeks to get off 71mgs. it gonna suck. gnarly knows what hes talkeing about. the only thing we can do is follow what hes telling us to do. and anyone else that can support us. again im so sorry im right with you. keep in touch. John
I came off 200mg of methadone and I couldn't taper either. I tried to and didn't make it. 7 days in, I used subs for 20 days to get me through the worst of it. It hurts, but it won't kill you if you don't have heart or lung problems. You're at 200mg, so I assume you've been on it a while. Do you have anybody supporting you at home? Have a friend hand you water and protein drinks. Take baths as hot as you can handle and put epsom salts in it. That really helps with the cramping thing. If I had to do what you are, I'd get all the vitamins, minerals, aminos, and have them all at home before you hit about day 4. I agree with vicki, you will not feel okay in 2 days. The withdrawals for me peeked at about 7 days. I was vomiting, crapping down my leg, cold sweats, shakes, aches like i've never felt, my eyes couldn't focus, I was in the back yard and couldn't make it to the house. I'm not trying to be negative, I just want you realize how bad it can get, so you can be ready and successful. Wash towels, get clean sheets ready, stock the house, just in case. 200mg is a high dose, why won't the clinic do a fast taper for you? They're talking about giving you a bed, but won't decrease your dose? Even cutting the dose in half each day, then taking 5-10mg for a few days, would help. That's what I would do when I was going to run out of pills. Either way, We're here for ya, keep us posted.
The clinic will help taper off but the problem is paying for the meds. Im not working at the moment n my resources have dried up. And I refuse to get my $ illegally, I have my kid this wknd n her mom is gonna help me w/ $ to get meds this wknd. But after that I have no choice but detox. Im very scared n shouldve plan a bit more n started tapering months ago but kept telling myself I have time. N here I am all out of time. Thanx for the tips, Im waiting on my counsler to call me back on the colodine. I have the vitamins got plenty of gatorade. I will keep u guys posted. Thank u guys for talking with me, it does help
man i hate you gotta quit from such a high dose i cant even quit at 10mgs without feeling like im goin to die, or at least wishing i was, what gets me the most is when your muscle start drawing/tensing up constantly feeling like you need to stretch can sit still from being uncomfortable, but dont have to motivation to move around it is pure hell, lemme know how it goes for you, Good Luck
just wanted to offer my support.....just keep posting here with questions and support....this is a great site...the people on here are awesome!! keep us updated on how you are doing!
hopefully this mess. will get to you. been haveing trouble ok. anyways the clinic cant just stop doseing you. they have to give your methadone i think by law a week more because your unable to pay. your on a very high dose. and there the ones that have you that high. call a lawyer ASAP today and tell him whats going on he should be able to help you. get back with me let me know what happens ponco
yeah what ponco said is true if you cant pay they have to do a 10 day detox where they decrease you 10% of your total dose every day
I hope you got my message. I want to make sure you did. The clinic your going to has to by law i beleive has to give you your methadone a week after that your unable to pay your bill. they are responsible to a point for your wellbeing. you were on a very high dose. call a lawyer today. ASAP and inform him whats going on. and how high of a dose your on ok you have nothing to lose. let me know what happens. ponco
Hi again its ponco i know if you go to the hospital out here if you get addmited they give you your methadone. the 2 times i was addmited. if worse comes to worse, go to the emergency at the hospital if your having withdrawls they will try to help you. if they addmit you,you can get your methadone. and when it happens to me im gonna go, i figure if they addmit you , you can withdrawal there.then your safe.just some thing to think about. ponco
Can you get a doctor to prescribe a faster acting opiate to taper? If you can look into the law and the clinic gives you another week taper, then take norco, or something that will leave your body faster, I'd feel better. I'm just concerned about you being able to function and remembering or caring enough to eat and drink. Detox on methadone doesn't lend itself to clear thinking.
I really feel for you, and glad you are spending time with the kids. My kids where a huge help in getting clean. When I was sick as a dog, my kids would sit down and hug me softly. We have so much to live for, we can work this out. Don't get to anxious, it will make it even worse. Having a definite plan really helps. Let us know what you find out.